Universidad Complutense de Madrid
E-Prints Complutense

A Duality Theorem for Interpolation Methods Associated to Polygons

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Martínez, Pedro (1994) A Duality Theorem for Interpolation Methods Associated to Polygons. Proceedings of the American Mathematical Society, 121 (4). pp. 1093-1101. ISSN 1088-6826

[img] PDF
Restringido a Repository staff only

626kB

Official URL: http://www.ams.org/journals/proc/1994-121-04/S0002-9939-1994-1209420-6/S0002-9939-1994-1209420-6.pdf


URLURL Type
http://www.ams.org/Organisation


Abstract

We investigate dual spaces of interpolation spaces defined by means of polygons. We first show that dual spaces may fail to be intermediate spaces with respect to the dual N-tuple, and then we prove that dual spaces of J-spaces can be identified with closed subspaces of K-spaces generated by the dual N-tuple.


Item Type:Article
Uncontrolled Keywords:Dual spaces of interpolation spaces defined by means of polygons; J- spaces; K-spaces
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15341
Deposited On:24 May 2012 09:22
Last Modified:14 Jun 2018 14:04

Origin of downloads

Repository Staff Only: item control page